# SDR AU960575

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: FS15576
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE BULKHEAD LOCATED AT FS 155.76 CRACKED AT LOWER RH CORNER- CRACK EXTENDED FOR THE FULL WIDTH OF THE ANGLE
